# SDR IPXA2016091308229

- Difficulty date: September 12, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N332UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32843
- Aircraft time: 42,241 hours, 13,090 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Flap-Slats
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT THE LE SLAT ASYM EICAS MESSAGE AND LIGHT ILLUMINATED, THEN WENT AWAY.  NO YAW OR PITCH CHANGES NOTED.  PERFORMED PSEU BITE PROCEDURE, NO FAULTS NOTED.  PERFORMED FSEU BITE NO CURRENT OR PREVIOUS FAULTS RECORDED. OPS CHECK OF FLAPS/SLATS AND OPS CHECKED NORMAL, IAW MM 27-81-00-802-272.
